# SDR UALA2012020200642

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 58,934 hours, 6,996 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP DOOR 4 LEFT GALLEY LOWER FORWARD WALL CROSSAISLE.  SECURED CONNECTOR, OPS CHECKS NORMAL.
